In exactly how much time Azithromycin starts show results? (photos)

I have been prescribed azithromycin about 2 months ago. I started it but i already had a gastritis issue . My stomach had severe pain by 15 days of intake of this medicine .so i stopped after 15 days .but my doctors made me started again .and i again started taking pills on 27 august . And since a week my face has more breakouts than i ever had .suggest me

Doctor Answers 1

Azithromycin for acne not working

I would stop the antibiotic. It should have already had it's effect by now. A better antibiotic is tetracycline or minocin. I'm not a fan of prolonged antibiotics at this point and much prefer topicals and lasers. I would seek out another opinion, a dermatologist is prefered.

Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.